# SDR AALA201905159007

- Difficulty date: May 11, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 78,002 hours, 9,370 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2F-1L LAVATORY DOOR GOT STUCK. MAINTENANCE ADJUSTED DOOR AT LAVATORY 2F-1L PER ESO 21410 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
